U.S. doctors online nowAsk doctors free
Simi Valley, CA
A 53-year-old female asked:

can benadryl (diphenhydramine) cause the cause gerd, stomahe aches stomache polyps?

1 doctor answer1 doctor weighed in
Dr. Sathya Jaganmohan
Gastroenterology 21 years experience
Gastric polyps: Benadryl (diphenhydramine) is usually not associated with your symptoms. Gastric polyps are associated with prolonged use of proton pump inhibitors such as nexium, Prilosec etc.

90,000 U.S. doctors in 147 specialties are here to answer your questions or offer you advice, prescriptions, and more. Get help now:

Ask doctors free
Personalized answers
Free
Talk to a doctor
$30 per visit with
membership

Similar questions

A 43-year-old member asked:

Is it safe to sleep on my stomach while i'm pregnant?

4 doctor answers9 doctors weighed in
Dr. David Fein
Specializes in Preventive Medicine
Yes: Nature has provided wonderful protection for the developing baby -- the amniotic sac (bag of waters) acts as a natural shock absorber, so sleeping on your stomach is perfectly safe. By the time you've reached the third trimester, you won't want to, because you can't!
A 32-year-old member asked:

How does one prevent inflammation of stomach lining due to bloodthinner plavix (clopidogrel)?

1 doctor answer2 doctors weighed in
Dr. Michael Moran
Cardiology 33 years experience
It doesn't...: Plavix does not cause inflammation of the stomach lining. If you have inflammation it is from some other cause, like helicobacter pylori infection. If your stomach burns after taking plavix, take it on a full stomach. Talk to a G.I. Specialist and have an endoscopy, they may give you a proton pump inhibitor or cytotec (misoprostol).
A 29-year-old member asked:

What could cause a stomach ache?

2 doctor answers4 doctors weighed in
Dr. Stuart Hickerson
Family Medicine 32 years experience
Multiple: Many things can cause a stomach ache. Infections, nerves, pregnancy, uti, excess sibstances- alcohol, coffee, tea. Undelying gastritis or ulcer.
A 38-year-old member asked:

What might cause stomach pain?

1 doctor answer3 doctors weighed in
Dr. Barbara A Majeroni
Specializes in Family Medicine
A lot of things: Gastritis, an ulcer, gall bladder disease, and indigestion can all cause stomach pain after eating. Gas, irritable bowel syndrome, and constipation can cause stomach pain. Severe pin may indicate a blockage in the bowels or appendicitis.
Simi Valley, CA
A 53-year-old female asked:

Can regular Benadryl (diphenhydramine) us cause gerd, stomahe aches stomache polyps, contistipation?

1 doctor answer1 doctor weighed in
Dr. Oscar Novick
Pediatrics 58 years experience
Benadryl (diphenhydramine) side effect: Benadryl (diphenhydramine) can cause abdominal pain and constipation, but know of it causing polyps.

90,000 U.S. doctors in 147 specialties are here to answer your questions or offer you advice, prescriptions, and more. Get help now:

Ask doctors free
Personalized answers
Free
Talk to a doctor
$30 per visit with
membership
Last updated Sep 28, 2016
Connect with a U.S. board-certified doctor by text or video anytime, anywhere.
$30 per visit with
membership

Disclaimer:

Content on HealthTap (including answers) should not be used for medical advice, diagnosis, or treatment, and interactions on HealthTap do not create a doctor-patient relationship. Never disregard or delay professional medical advice in person because of anything on HealthTap. Call your doctor or 911 if you think you may have a medical emergency.